From accessible to inaccessible cardinals (Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones)
Fundamenta Mathematicae, Tome 53 (1964) no. 3, pp. 225-308
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
H. Keisler 1 ; Alfred Tarski 1
@article{10_4064_fm_53_3_225_308,
author = {H. Keisler and Alfred Tarski},
title = {From accessible to inaccessible cardinals {(Results} holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones)},
journal = {Fundamenta Mathematicae},
pages = {225--308},
year = {1964},
volume = {53},
number = {3},
doi = {10.4064/fm-53-3-225-308},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-53-3-225-308/}
}
TY - JOUR AU - H. Keisler AU - Alfred Tarski TI - From accessible to inaccessible cardinals (Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones) JO - Fundamenta Mathematicae PY - 1964 SP - 225 EP - 308 VL - 53 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-53-3-225-308/ DO - 10.4064/fm-53-3-225-308 LA - en ID - 10_4064_fm_53_3_225_308 ER -
%0 Journal Article %A H. Keisler %A Alfred Tarski %T From accessible to inaccessible cardinals (Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones) %J Fundamenta Mathematicae %D 1964 %P 225-308 %V 53 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-53-3-225-308/ %R 10.4064/fm-53-3-225-308 %G en %F 10_4064_fm_53_3_225_308
H. Keisler; Alfred Tarski. From accessible to inaccessible cardinals (Results holding for all accessible cardinal numbers and the problem of their extension to inaccessible ones). Fundamenta Mathematicae, Tome 53 (1964) no. 3, pp. 225-308. doi: 10.4064/fm-53-3-225-308
Cité par Sources :